# SDR IXX2008F00102

- Difficulty date: August 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LWR FWD FUSELAGE BELLY AFT OF FWD BASKET DOOR HAS IMPROPER REPAIR AT STA FS403, LONGERON 35.5 LT.  REMOVED FASTNERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, REPAIR DOUBLER, INTERNAL FINGER DOUBLERS, AND FILLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTNERS AND REPAIR PARTS IAW SRM. (K)
